Jump to content

Wierdness After Walking!


nikigrl8883
 Share

Recommended Posts

today i tried to walk around the park and i started feeling wierd half way around...i made it home and took my bp and it was wierd sitting too and so i tried to lie down and i almost fainted felt like the blood wasnt making it to my head

horrible feeling i still feel wierd/////this is what my bp did in a matter of mins/

ist reading-125/88 hr 105

2nd-108/76 hr 79

3rd 89/75 hr 96

4th 94/65 hr 86

5th 116/68/58

79/62 hr 85 !

81/47 hr 67

and i dont even wanna know what it is now

and the last time my hr was like 41!

its going all over the place

Link to comment
Share on other sites

Mine does this too..it's so confusing isn't it. (((HUGS)))

I don't even have to walk for it to do this either. Is yours just when you walk?

Link to comment
Share on other sites

HI

I very much have weirdness with walking to the extent i dont anymore, it is very hard because i am not getting any exercise and the weight is steadily rising from the florinef, etc. I start walking sideways and feel like i have ran a marathon just walking to the mailbox, thought it was just me. If u find any answers let me know.

Donna

Link to comment
Share on other sites

I have the same problem. :(

If I walk I start feeling chest discomfort and pain when breathing. I also feel dizzy and light headed and if I walk a longer distance or do some shoppings... The pain increases and my heart rate increases (though with the beta blocker not enough to be over the normal rates)...

I also feel as if my legs were extremely heavy. I have to concentrate to walk as all my body seems to act slow camera. I even cannot think clearly.

This happened on my last stress test and I was so lightheaded and confused trying to walk and looking downstairs, that I did not realized how bad I was... :)

I am sorry, nikigrl8883, I did not check my blood pressure...

Love,

Tessa

Link to comment
Share on other sites

its weird becasue since that day i wrote this post i havent gone for a walk but ive done cardi aerobics in my house and kickboxing just for like 10 mins a day but my heart rate gets high up there and it feel like that should make me feel way worse after than walking but it doesnt....doesn that make anysence? i take atenolol for pots and thats it like 12mg a day or less and when i stand my heart rate will be about 90 somthing for awile after exercising its int he 80s lately i dont know what my heart rate use to be either before i got pots so its kind of hard to tell whats normal for me...also i dont wanna take too much of the beta

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...